International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 129

Survey Paper | Mathematics | India | Volume 6 Issue 8, August 2017


Hypergeometric Functions: From One Scalar Variable to Several Matrix Arguments, in Statistics and Beyond

Ayush Yajnik, Vibhor Gupta


Abstract: Hypergeometric functions have been increasingly present in several disciplines including Statistics, but there is much confusion on their proper uses, as well as on their existence and domain of definition. In this article, we try to clarify several points and give a general overview of the topic, going from the univariate case to the matrix case, in one and then in several arguments. We also survey some results in fields close to Statistics, where hypergeometric functions are actively used, studied and developed.


Keywords: hYPERGEOMETRIC FUNCTIONS


Edition: Volume 6 Issue 8, August 2017,


Pages: 1851 - 1854


How to Cite this Article?

Ayush Yajnik, Vibhor Gupta, "Hypergeometric Functions: From One Scalar Variable to Several Matrix Arguments, in Statistics and Beyond", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20176436, Volume 6 Issue 8, August 2017, 1851 - 1854

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'hYPERGEOMETRIC FUNCTIONS'

Downloads: 130

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 2254 - 2256

Inversion Formula by Application of Laplace & Mellin transforms

U. K. Bajpai, Manish Kumar Srivastava

Share this Article

Downloads: 139

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 94 - 95

Study of Identitie Involving and Special Case of Generalization of H-Functions

Payal Aloke Verma

Share this Article

Similar Articles with Keyword 'hYPERGEOMETRIC'

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 103 - 105

On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series

Dr. Brijesh Pratap Singh

Share this Article

Downloads: 2 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 1023 - 1028

Certain Transformation and Summation Formulae for Poly - Basic Hypergeometric Series

Dr. Brijesh Pratap Singh

Share this Article

Similar Articles with Keyword 'FUNCTIONS'

Downloads: 51 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article
Top